Some applications of the Katětov order on Borel ideals

Nikodem Mrożek

Abstract

n/a
Author Nikodem Mrożek (FMPI / IM)
Nikodem Mrożek,,
- Institute of Mathematics
Journal seriesBulletin of the Polish Academy of Sciences. Mathematics, ISSN 0239-7269, e-ISSN 1732-8985, (B 13 pkt)
Issue year2016
Vol64
No1
Pages21-28
Keywords in EnglishKatětov order, P-ideal, Baire classes, summable ideal
DOIDOI:10.4064/ba8055-6-2016
URL https://www.impan.pl/shop/publication/transaction/download/product/91653
Languageen angielski
Score (nominal)13
ScoreMinisterial score = 13.0, 13-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 13.0, 13-12-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back